# SDR DL73S041051

- Difficulty date: November 22, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 56,261 hours, 43,531 cycles
- Engine: Pwa JT8D15A
- Engine time: 46,141 hours, 38,184 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 89638305
- Part serial: 0032
- Condition: Malfunctioned
- Location: Nr 1 Fire Warn
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 14,000 FEET NR 1 ENG OVERHEAT LIGHT ILLUM.  IAW CK LIST THRUST LEVER RETARDED.  LIGHT WENT OUT.  REPLACED ENG FIRE/OVERHEAT MODULE.  RAN ENGS AT T/O AND CLIMB PWR, ALL TEST NORMAL.
